Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4202
DC FieldValueLanguage
dc.contributor.authorGazzola, Filippo-
dc.date.accessioned2011-03-31T08:52:53Z-
dc.date.available2011-03-31T08:52:53Z-
dc.date.issued2002-
dc.identifier.citationFilippo Gazzola, "The sharp exponent for a Liouville-type theorem for an elliptic inequality ", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 99-102.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4202-
dc.description.abstractWe determine the sharp exponent for a Liouville-type theorem for an elliptic inequality. This answers a question raised in [1] which is related to a conjecture by De Giorgi [5].it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries34 (2002)it_IT
dc.titleThe sharp exponent for a Liouville-type theorem for an elliptic inequalityit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)
Files in This Item:
File Description SizeFormat
GazzolaRendMat34.pdf156.07 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

842
checked on Nov 18, 2019

Download(s)

239
checked on Nov 18, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.